# SDR COEA2016031841911

- Difficulty date: March 18, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: S5357840000
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK: LEFT MLG ACTUATOR TO FUSELAGE FITTING HAS LEVEL 2 CORROSION AND 1 ELONGATED HOLE.  REPAIR IAW SRAS AIR AMS/ATR30212/97, 1031 ISSUE B DATED 6/10/2016.
